Show simple item record

dc.contributor.authorMonzingo, Montie Gene,en_US
dc.date.accessioned2013-08-16T12:22:32Z
dc.date.available2013-08-16T12:22:32Z
dc.date.issued1966en_US
dc.identifier.urihttps://hdl.handle.net/11244/2025
dc.format.extentiv, 35 leaves ;en_US
dc.publisherThe University of Oklahoma.en_US
dc.subjectGroup theory.en_US
dc.subjectMathematics.en_US
dc.subjectAlgebraic fields.en_US
dc.titleSome generalizations of Kummer's theorem (Hilbert's theorem 90) /en_US
dc.typeThesisen_US
dc.thesis.degreePh.D.en_US
dc.noteSource: Dissertation Abstracts International, Volume: 27-04, Section: B, page: 1218.en_US
ou.identifier(UMI)AAI6610185en_US
ou.groupOther


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record